On curvature and similarity

Clark, Douglas N. ; Misra, Gadadhar (1983) On curvature and similarity Michigan Mathematical Journal, 30 (3). pp. 361-367. ISSN 0026-2285

PDF - Publisher Version

Official URL: http://projecteuclid.org/DPubS/Repository/1.0/Diss...

Related URL: http://dx.doi.org/10.1307/mmj/1029002911


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Department of Mathematics, The University of Michigan.
ID Code:66994
Deposited On:28 Oct 2011 10:29
Last Modified:18 May 2016 14:18

Repository Staff Only: item control page